# SDR DL72S981693

- Difficulty date: August 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N515DA
- Make and model: Boeing 727232
- Aircraft serial: 21431
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING MV1 CORROSION VISIT NRC 40, CORROSION AT FLOORBEAM STA 344 FROM BL 0 TO LBL 60.  WORKED WITH NRC 31.  REPAIRED PER SRM 53-10-8.
